Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 104, NWS Austin/San Antonio, TX

June 4, 2016Gonzales County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 4, 2016, 12:50 AM CDT for Gonzales County, Texas. It took effect at Jun 4, 2016, 5:00 AM CDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Jun 4, 2016, 12:50 AM CDT (05:50 UTC)
In effect from
Jun 4, 2016, 5:00 AM CDT
Expired
Jun 6, 2016, 6:15 PM CDT
In force
61 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Gonzales County, TX

The radar

The Austin/San Antonio radar (KEWX), 74 km from the middle of the area, began a volume at 05:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Guadalupe River at Gonzales (GNLT2). The gauge peaked at 30.44 ft at Jun 3, 2016, 2:00 AM CDT.

actionminormoderate203006/0406/0506/0606/07
Action stage
17 ft
Minor stage
31 ft
Moderate stage
37 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08173900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

137 
WGUS44 KEWX 040550
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1250 AM CDT SAT JUN 4 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Guadalupe River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC177-042350-
/O.NEW.KEWX.FL.W.0104.160604T1000Z-160606T2315Z/
/GNLT2.1.ER.160604T1000Z.160606T0000Z.160606T1115Z.NO/
1250 AM CDT SAT JUN 4 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for 
  the Guadalupe River at Gonzales.
* from early this morning to Monday evening...or until the warning is cancelled.
* At 11:45 PM Friday the stage was 30.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and continue to rise 
  to near 32.0 feet by tomorrow evening.The river will fall below flood stage by
  Monday morning. A secondary crest above minor flood stage is also forecast. 
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park..
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 31.3 feet on Feb 5 
  1992.

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Gonzales           17   31   30.1   Sat 12 AM  31.3  30.5  30.9  27.5  25.0


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$
2 follow-up statements
752 
WGUS84 KEWX 040809
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
309 AM CDT SAT JUN 4 2016

...The flood warning continues for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  Sandies Creek Near Westhoff Affecting De Witt County
  Guadalupe River Near Cuero Affecting De Witt County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC177-050209-
/O.EXT.KEWX.FL.W.0104.160605T1800Z-160606T1912Z/
/GNLT2.1.ER.160605T1800Z.160606T0000Z.160606T0712Z.NO/
309 AM CDT SAT JUN 4 2016

 The flood warning continues for
  the Guadalupe River at Gonzales.
* At  2:45 AM Saturday the stage was 30.1 feet.
* Flood stage is 31.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow early afternoon and continue to 
  rise to near 31.3 feet by tomorrow evening. The river will fall below flood 
  stage by early Monday morning.
* Impact...At 31.0 feet...Minor lowland flooding begins to enter the Gonzales 
  City Park..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed
  Gonzales          17   31   30.1   Sat 03 AM  30.3  30.4  30.6  27.6  24.7


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

TXC123-050209-
/O.EXT.KEWX.FL.W.0098.000000T0000Z-160606T2120Z/
/WHOT2.2.ER.160603T1643Z.160604T1200Z.160606T0920Z.NO/
309 AM CDT SAT JUN 4 2016

 The flood warning continues for
  the Sandies Creek Near Westhoff.
* At  2:15 AM Saturday the stage was 23.1 feet.
* Flood stage is 21.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.3 feet by this afternoon.
  The river will fall below flood stage Monday morning.
* Impact...At 24.0 feet...Major lowland flooding from the headwaters southeast 
  of Seguin to the Guadalupe River confluence near Cuero. The flow is over one 
  half mile wide. Livestock are cut off and potentially drowned in low areas of 
  the flood plain. Roads and low bridges near the creek are flooded and 
  impassable..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed
  Westhoff          12   21   23.1   Sat 02 AM  23.3  23.0  20.6  15.4  10.2


&&

LAT...LON 2923 9749 2923 9742 2918 9734 2911 9733
      2909 9737 2914 9739             

$$

TXC123-050209-
/O.EXT.KEWX.FL.W.0099.000000T0000Z-160609T1500Z/
/CUET2.1.ER.160603T0624Z.160606T1800Z.160609T0300Z.NO/
309 AM CDT SAT JUN 4 2016

 The flood warning continues for
  the Guadalupe River Near Cuero.
* At  2:30 AM Saturday the stage was 26.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.3 feet by Monday early 
  afternoon. The river will fall below flood stage Wednesday before midnight.
* Impact...At 27.0 feet...Lowland flooding extends into the left flood plain 
  above Cuero threatening livestock..

&&


Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    DAY TIME   Sat   Sun   Mon   Tue   Wed
  Cuero             19   24   26.0   Sat 02 AM  26.1  26.9  27.2  27.3  26.0


&&

LAT...LON 2909 9737 2912 9729 2906 9718 2899 9714
      2894 9720 2901 9724             

$$
730 
WGUS84 KEWX 041511
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1011 AM CDT SAT JUN 4 2016

...The flood warning is cancelled for the following rivers in Texas...

  Guadalupe River at Gonzales Affecting Gonzales County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC177-041541-
/O.CAN.KEWX.FL.W.0104.000000T0000Z-160606T1912Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1011 AM CDT SAT JUN 4 2016

The flood warning is cancelled for
  the Guadalupe River at Gonzales.
* At 9:45 AM Saturday the stage was 28.8 feet.
* Flood stage is 31.0 feet.
* Forecast...The river crested below flood stage at 30.2 feet. The river will 
  fall to 25.9 feet by .


&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Sun   Mon   Tue   Wed   Thu
 Gonzales           17   31   28.8   Sat 10 AM  25.9  26.4  23.6  21.8  21.0


&&

LAT...LON 2944 9746 2952 9746 2942 9727 2912 9729
      2909 9737 2939 9736             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 4, 12:44 AM CDT, 6 minutes earlier.

Area forecast discussion, Jun 4, 12:44 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1244 AM CDT SAT JUN 4 2016

.AVIATION...
Center of upper level low will drift to the south from Central
Texas overnight to the middle Texas coast Saturday evening.
SHRA/TSRA focus closer to the center overnight, spread out from
the low on Saturday and then focus closer to the center Saturday
night. Have VCSH overnight into morning and VCTS during the
afternoon. Areas of IFR/MVFR CIGs are expected overnight into
morning and then lift to VFR by afternoon. NELY winds 3 to 7 KTS
increase to 6 to 11 KTS on Saturday.

&&

.PREV DISCUSSION... /ISSUED 643 PM CDT FRI JUN 3 2016/

AVIATION...
NOT MUCH CHANGE IN CONDITIONS FOR THE NEXT 24-36 HOURS AS AN
UPPER-LEVEL LOW CONTINUES TO SPIN OVER TEXAS. WE DECIDED THE BEST
WAY TO HANDLE THE FORECAST IS WITH VCSH UNTIL 21Z SATURDAY...THEN
VCTS UNTIL THE END OF THE TAF PERIOD. WHILE THE CHANCES OF -TSRA
ARE FAIRLY MINIMAL...THEY WILL BE IN THE VCNTY OF NEARLY ALL SITES
AT SOME POINT...AND MAYBE REPEATEDLY THROUGHOUT THE TAF PERIOD.
OTHERWISE...EXPECT WINDS TO BECOME NORTH AND CIGS TO DROP AS LOW
AS HIGH-END MVFR BETWEEN 06-16Z.

PREV DISCUSSION... /ISSUED 242 PM CDT FRI JUN 3 2016/

SHORT TERM (Tonight through Saturday Night)...
The upper level low is currently centered near our northern CWA
and continues to slowly move. We are seeing convection to either
side of the center with storms moving from the south to our east
and storms coming from the north to the west. This trend should
continue though the afternoon hours. There will be a threat for
thunderstorms to develop closer to the center of the low late this
afternoon and overnight. Some of the high-res guidance is showing
this as convection develops closer to the center of the surface
low which should be near our southeastern CWA and near a moisture
gradient in the CRP CWA. Will have the highest PoPs in this
location tonight and this area is most likely to see the heavier
rain totals.

For tomorrow, high-res models are showing a higher coverage of
activity across the CWA versus today. Moisture is expected to
increase under the low with PW values rising above 1.8 inches
across the eastern half of the CWA. In addition, models are
progging Q-Vector convergence on the backside of the upper low
which will allow for rising motions in the atmosphere to allow for
convective development. The best chances for rain will be east of
Highway 83. Over the past 7 days, much of the area has seen heavy
rainfall with some locations just west of San Antonio picking up
over 10 inches. In addition, the past couple of weeks have been
very wet across the eastern counties. We are only expecting
additional accumulations of precip to average 0.5 to 2 inches as
we normally do not see abnormally high amounts with north flow
throughout the atmospheric column. However, given the antecedent
conditions with all of the rainfall we have received, we will
extend the Flash Flood Watch for areas east of Highway 83 until
tomorrow evening. By tomorrow night, the upper low should begin to
break down as it moves slowly to the southeast and will show our
higher PoPs in the south, but these will only be 40-50 percent.

LONG TERM (Sunday through Friday)...
By Sunday, the upper low is expected to be sagging into Deep South
Texas. As it does so, the PoPs should move south with it. By
Monday afternoon, slight chance PoPs will remain across the south
with rain free conditions by Monday night. Most of the area should
remain rain free through Thursday, besides one or two showers and
storms across the Coastal Plains. High temperatures next week will
average in the upper 80s to lower 90s with lows in the 60s and
70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              67  86  65  87  66 /  40  20  -   -    0
Austin Bergstrom Intl Airport  67  86  64  86  65 /  40  30  10  10   0
New Braunfels Muni Airport     67  85  64  87  65 /  40  30  20  10  -
Burnet Muni Airport            64  85  62  85  64 /  30  20   0   0   0
Del Rio Intl Airport           67  90  64  90  67 /  10  10   0   0   0
Georgetown Muni Airport        66  84  63  86  64 /  40  20  -   -    0
Hondo Muni Airport             66  86  63  87  66 /  30  20  10  -    0
San Marcos Muni Airport        67  85  64  86  65 /  40  30  10  10  -
La Grange - Fayette Regional   68  84  66  86  67 /  50  30  10  20  -
San Antonio Intl Airport       68  85  65  86  66 /  40  30  10  -   -
Stinson Muni Airport           69  86  67  87  67 /  40  30  20  10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for the following counties:
Atascosa...Bandera...Bastrop...Bexar...Blanco...Burnet...Caldwell...
Comal...De Witt...Fayette...Frio...Gillespie...Gonzales...
Guadalupe...Hays...Karnes...Kendall...Kerr...Lavaca...Lee...Llano...
Medina...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...04
Synoptic/Grids...Runyen
Hazardous weather outlook, Jun 3, 3:40 PM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 PM CDT FRI JUN 3 2016

TXZ171>173-183>194-202>209-217>225-228-042045-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
340 PM CDT FRI JUN 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY AFTERNOON FOR
THE EASTERN HALF OF SOUTH CENTRAL TEXAS. SCATTERED TO NUMEROUS
SHOWERS AND STORMS ARE EXPECTED TONIGHT AND ARE CAPABLE OF
PRODUCING BRIEF HEAVY RAINS WITH RATES OF 1 TO 2 INCHES PER HOUR.
THESE RATES IN COMBINATION WITH SATURATED SOILS WILL RESULT IN
RAPID FLASH FLOODING. ALSO...RAPID RISES ON ALREADY ELEVATED
RIVERS AND STREAMS ARE POSSIBLE.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO
50 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY
WILL BECOME MORE ISOLATED TO SCATTERED ON SUNDAY. LOCALLY HEAVY
RAINS WILL BE POSSIBLE...HOWEVER THIS POTENTIAL SHOULD WANE BY
EARLY NEXT WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT...A FEW STORMS
COULD BRIEFLY BECOME STRONG WITH SMALL HAIL AND GUSTY WINDS UP TO
50 MPH.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Local storm report, Jun 3, 9:39 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
939 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     FLASH FLOOD      DELHI                   29.82N  97.40W
06/03/2016                   CALDWELL           TX   EMERGENCY MNGR

            SWIFT WATER RESCUE IN DELHI OFF HWY 304. TWO VEHICLES
            IN THE WATER.

&&

EVENT NUMBER EWX1600566

BF
Local storm report, Jun 3, 10:32 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1032 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     FLASH FLOOD      4 SSW JOLLYVILLE        30.39N  97.77W
06/03/2016                   TRAVIS             TX   EMERGENCY MNGR

            WATER RESCUE ON SPICEWOOD SPRINGS RD.

&&

EVENT NUMBER EWX1600567

BF
Local storm report, Jun 3, 11:32 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1132 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 WSW AUSTIN            30.27N  97.75W
06/03/2016                   TRAVIS             TX   LAW ENFORCEMENT

            AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
            BLVD AND W 10TH ST.

&&

EVENT NUMBER EWX1600568

BF
Local storm report, Jun 3, 11:37 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1137 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     FLASH FLOOD      4 SSW JOLLYVILLE        30.40N  97.78W
06/03/2016                   TRAVIS             TX   LAW ENFORCEMENT

            WATER RESCUE REPORTED VIA APD TWITTER ACCOUNT ON
            SPICEWOOD SPRINGS ROAD NEAR BULL CREEK.

&&

EVENT NUMBER EWX1600569
Local storm report, Jun 3, 11:38 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1138 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLASH FLOOD      1 WSW AUSTIN            30.27N  97.75W
06/03/2016                   TRAVIS             TX   LAW ENFORCEMENT

            AUSTIN PD RESPONDING TO A FLOOD ASSISTANCE AT N LAMAR
            BLVD AND W 10TH ST NEAR SHOAL CREEK.

&&

CORRECTED REMARKS

EVENT NUMBER EWX1600568

BF
Local storm report, Jun 3, 11:45 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1145 PM CDT FRI JUN 03 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     FLASH FLOOD      ANDERSON MILL           30.45N  97.80W
06/03/2016                   WILLIAMSON         TX   BROADCAST MEDIA

            AUSTIN PD DOING SWIFT WATER RESCUE NEAR ANDERSON MILL
            RD AND MILLWRIGHT PKWY. RELAYED ON TWITTER BY AUSTIN
            VOST.

&&

EVENT NUMBER EWX1600570

BF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:02 PM CDTAreal Flood AdvisoryEWXBastrop, Caldwell, Fayette, Gonzales3 hr
Jun 3, 9:48 PM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson3 hr
Jun 3, 10:38 PM CDTFlash Flood WarningEWXHays, Travis, Williamson4 hr
Jun 4, 12:49 AM CDTRiver Flood WarningEWXFayette4 days
Jun 4, 2:31 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 4, 10:00 AM CDTRiver Flood WarningEWXKarnes54 hr
Jun 4, 4:32 PM CDTSpecial Weather StatementEWXBastrop, Caldwell, Gonzales, Travis43 min
Jun 4, 5:23 PM CDTSpecial Weather StatementEWXCaldwell, Hays37 min
Jun 4, 6:06 PM CDTSpecial Weather StatementEWXGuadalupe39 min
Jun 4, 6:23 PM CDTSpecial Weather StatementEWXBexar, Comal, Kendall52 min
Jun 4, 6:37 PM CDTSpecial Weather StatementEWXDimmit38 min
Jun 4, 6:47 PM CDTSpecial Weather StatementEWXKarnes, Wilson43 min
Jun 4, 6:48 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick, Zavala57 min

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.